Quincer6; looks like your whole question did not come through but you say you were taking Citalopram so I am guessing you stopped it, There are many different medications to help,Or in a lot of cases people get to feeling better and stop there medication Then it all comes back not knowing it was the medication helping them.Please repost your question in full there is no reason to feel this way.Now days in time they can help and make you feel like you really do have a life. Have a good morning.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2010 • 3 answers
Posted 27 Apr 2014 • 5 answers
Posted 13 Aug 2014 • 3 answers
Posted 20 Aug 2016 • 1 answer
Posted 20 Jan 2017 • 1 answer